# SDR PNSA980802

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9481F
- Make and model: Cessna 208
- Aircraft serial: 20800070
- Engine: Pwa PT6A114
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 103815501
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOADED PASSENGERS, ENGINE WOULD NOT START.  DEPLANED PAX.  REPLACED IGNITER BOX, OPS CHECK OK.
